# SDR VNAA2025011311102

- Difficulty date: January 11, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N611NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15460
- Aircraft time: 10,232 hours, 8,924 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Valve
- Condition: Abnormal
- Location: A/Skid Fault
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A/SKID FAULT STATUS MSG IN FLIGHT. / INTERROGATED  MDC FOUND B1-006066 TROUBLE SHOT IAW CRJ900 FIM 32-44-06-810-811 BY CHANGING THE BRAKE METERING VALVE IAW CRJ900 AMM 32-43-36-000/400-801, OPS CHECK AND LEAK CHECK GOOD. PERFORMED OPS CHECK OF SPIN-DOWN FUNCTION IAW CRJ900 AMM 32-41-03-710-802, OPS CHECK GOOD.
